Skip to Content

How do I find out if any of my meds would cause lower extremity edema?

Responses (1)

two 11 Nov 2009

Purchase or check out from the library Nursing Drug Handbook. They have one for each year. Also, Mosbys 2009 Drug Guide. The P.D.R. or Physicians Drug Reference is a definitive guide for drugs, but it can be too much info. Look under side effects. Cardiac drugs can cause edema. Kidney etc. etc. Watch your salt and elevate your feet and legs to above the level of your heart.It may be more reasonable to elevate them to, the level of your heart. Do you have peripheral neuropathy? Exercise is VERY impt. if you have your Drs. o.k. Look at labels, esp. soup frozen entrees and even cottage cheese, because they are loaded with sodium. Invest in a good drug guide that has plain language for a great list of side effects. Sorry, i can't advise more without knowing you and the list of your meds.Blessings1

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions